# SDR DALA1171217104

- Difficulty date: December 22, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N704DK
- Make and model: Boeing 777232LR
- Aircraft serial: 29739
- Aircraft time: 14,061 hours, 1,219 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 10B AFT EMERGENCY LIGHT ASSEMBLY INOPERATIVE.  REPLACED LIGHT ASSEMBLY.  OPS CHECK GOOD.
